# SDR DALA2016061604738

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 48,447 hours, 16,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT BENEATH PIT FLOOR AND ADJACENT TO FWD LAV WASTE TANK RBL 3 IN STA 1535 TO 1540 VERTICAL WEB OTBD SKIN CORRODED 6" SQ.  R & R INTERCOSTAL IAW SRM.
